Imperial College London

DrPavelBerloff

Faculty of Natural SciencesDepartment of Mathematics

Reader in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 9662p.berloff Website

 
 
//

Location

 

745Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Chen:2015:10.1175/JPO-D-14-0143.1,
author = {Chen, C and Kamenkovich, I and Berloff, P},
doi = {10.1175/JPO-D-14-0143.1},
journal = {JOURNAL OF PHYSICAL OCEANOGRAPHY},
pages = {927--940},
title = {On the Dynamics of Flows Induced by Topographic Ridges},
url = {http://dx.doi.org/10.1175/JPO-D-14-0143.1},
volume = {45},
year = {2015}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Chen,C
AU - Kamenkovich,I
AU - Berloff,P
DO - 10.1175/JPO-D-14-0143.1
EP - 940
PY - 2015///
SN - 0022-3670
SP - 927
TI - On the Dynamics of Flows Induced by Topographic Ridges
T2 - JOURNAL OF PHYSICAL OCEANOGRAPHY
UR - http://dx.doi.org/10.1175/JPO-D-14-0143.1
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000350984900020&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 45
ER -